Solution of diffusion equation of photon density wave in semi-infinite space

Tuo Zhu, Yan Kong, Xiang Dong Zhu, Yi Xin Zhang, Yi Qing Zhu, Yong Jian Yu, Xiao Wu Ni

Research output: Contribution to journalArticle

Abstract

The solution of diffusion equation of photon density wave in semi-infinite space was considered based on the farther need of experimental model. The corresponding Green function was founded, and the relationship between the flux and uniform absorption coefficients was also obtained. The model is better suited for the research circumstance, and this result can be directly used in experiment about imaging in multiple-scattering media. Through measuring the photon flux, the space distribution of variation absorption coefficients can be got by means of matrix inversion. Then the image of object inside multiple scattering media appears by use of this photon density wave theory.

Original languageEnglish (US)
Pages (from-to)625-629
Number of pages5
JournalGuangdianzi Jiguang/Journal of Optoelectronics Laser
Volume15
Issue number5
Publication statusPublished - May 2004

    Fingerprint

Keywords

  • Diffusiion equation
  • Green-function
  • Semi-infinite space

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this

Zhu, T., Kong, Y., Zhu, X. D., Zhang, Y. X., Zhu, Y. Q., Yu, Y. J., & Ni, X. W. (2004). Solution of diffusion equation of photon density wave in semi-infinite space. Guangdianzi Jiguang/Journal of Optoelectronics Laser, 15(5), 625-629.